# SDR UPS00433641

- Difficulty date: August 26, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, PASSENGER O2 FAILED TO DROP AUTOMATICALLY WITH CABIN ALT AT 14.7.  CLEARED O2 COMPT''S DOOR EDGES AND FRAMES FROM PANEL AND RECHECKED PER MM 35-20-00.  FOUND OK.
